61
TITLE: Improved oscillation conditions for third-order neutral type difference equations
AUTHORS: Selvarangam, S; Madhan, M; Thandapani, E; Pinelas, S;
PUBLISHED: 2017, SOURCE: Electronic Journal of Differential Equations, VOLUME: 2017
INDEXED IN: Scopus
62
TITLE: Ulam-Hyers stability of hexadecic functional equations in multi-Banach spaces
AUTHORS: Ramdoss, M; Pinelas, S; Ardulass, AR;
PUBLISHED: 2017, SOURCE: Analysis (Germany), VOLUME: 37, ISSUE: 4
INDEXED IN: Scopus CrossRef: 1
IN MY: ORCID
63
TITLE: Laplace - Fibonacci transform by the solution of second order generalized difference equation
AUTHORS: Pinelas, S; Xavier, GBA; Kumar, SUV; Meganathan, M;
PUBLISHED: 2017, SOURCE: Nonautonomous Dynamical Systems, VOLUME: 4, ISSUE: 1
INDEXED IN: Scopus CrossRef: 1
IN MY: ORCID
64
TITLE: STABILITY OF TREDECIC FUNCTIONAL EQUATION IN MATRIX NORMED SPACES
AUTHORS: Sandra Pinelas; MURALI RAMDOSS; VITHYA VEERAMANI;
PUBLISHED: 2017, SOURCE: JOURNAL OF ADVANCES IN MATHEMATICS, VOLUME: 13, ISSUE: 2
INDEXED IN: CrossRef: 1
IN MY: ORCID
65
TITLE: Oscillation of solutions to non-linear difference equations with several advanced arguments
AUTHORS: Sandra Pinelas; Julio G Dix;
PUBLISHED: 2017, SOURCE: Opuscula Mathematica, VOLUME: 37, ISSUE: 6
INDEXED IN: CrossRef: 1
IN MY: ORCID
66
TITLE: Higher Order Fibonacci Sequence and Series by Generalized Higher Order Variable Co-Efficient Difference Operator
AUTHORS: Sandra Pinelas; Mohan B; Britto Antony Xavier G;
PUBLISHED: 2017, SOURCE: Journal of Computational Mathematica, VOLUME: 1, ISSUE: 1
INDEXED IN: CrossRef
IN MY: ORCID
67
TITLE: Interval oscillation criteria for second-order forced impulsive delay differential equations with damping term
AUTHORS: Ethiraju Thandapani; Manju Kannan; Sandra Pinelas;
PUBLISHED: 2016, SOURCE: SPRINGERPLUS, VOLUME: 5, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
68
TITLE: OSCILLATION PROPERTIES FOR A SCALAR LINEAR DIFFERENCE EQUATION OF MIXED TYPE
AUTHORS: Leonid Berezansky; Sandra Pinelas;
PUBLISHED: 2016, SOURCE: MATHEMATICA BOHEMICA, VOLUME: 141, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
69
TITLE: A fixed point approach to the stability of decic functional equation in quasi-β-normed spaces
AUTHORS: Ravi, K; Rassias, JM; Pinelas, S; Sabarinathan, S;
PUBLISHED: 2016, SOURCE: Panamerican Mathematical Journal, VOLUME: 26, ISSUE: 2
INDEXED IN: Scopus
IN MY: ORCID
70
TITLE: Preface
AUTHORS: Pinelas, S; Došlá, Z; Došlý, O; Kloeden, PE;
PUBLISHED: 2016, SOURCE: International Conference on Differential and Difference Equations with Applications, ICDDEA 2015 in Springer Proceedings in Mathematics and Statistics, VOLUME: 164
INDEXED IN: Scopus
IN MY: ORCID
Page 7 of 15. Total results: 144.